Alabama, 2009Flash Flooding and Damaging Winds in Alabama, July 12 to 13, 2009
July 12 to 13, 2009 · NWS HUN · 11 events in 3 counties and zones
A second MCS within 24 hours pushed southeast across northern Alabama. This system downed trees in portions of Lauderdale, Madison, and Marshall counties in Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $42,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A second MCS within 24 hours pushed southeast across northern Alabama. This system downed trees in portions of Lauderdale, Madison, and Marshall counties in Alabama. Intense rainfall rates combined with previous rainfall from an early morning MCS, caused isolated flash flooding to occur in portions of downtown Huntsville. Intense and frequent lightning helped cause extensive power outages in Madison and eastern Lauderdale counties. At one point, about 2,500 homes and businesses had power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 12, 7:54 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 12, 7:54 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
854 PM CDT SUN JUL 12 2009
.UPDATE...FOR CURRENT TRENDS WITH APPROACHING CONVECTIVE ACTIVITY.
&&
.DISCUSSION...A VERY MOIST AND MODESTLY UNSTABLE ENVIRONMENT
(ESPECIALLY OVER NW AL) PREVAILS ACROSS THE TN VALLEY TONIGHT
FOLLOWING A LINE OF STRONG TO SEVERE THUNDERSTORMS OCCURRING
EARLIER. DEWPOINTS ARE IN THE LOW TO MID 70S WITH MSAS INDICATING
A THETA-E N-S AXIS FROM SOUTH OF NASHVILLE TN TO CULLMAN AL.
SBCAPES APPEAR TO BE IN THE 1000-3000 J/KG.
RADAR/SATELLITE CONTINUES TO SHOW A STRONG/SEVERE MCS ACROSS
CENTRAL TN AND S KY RAPIDLY PROGRESSING SOUTHEAST. SOME OF THESE
THUNDERSTORMS MAY CLIP THE SOUTHERN MIDDLE TN AND EXTREME NE AL
AREAS BEFORE PROCEEDING FURTHER SOUTHEAST. THE ENVIRONMENT HAS BEEN
WORKED OVER A BIT FROM PREVIOUS CONVECTIVE ACTIVITY. HOWEVER...THIS
FACT WILL LIKELY NOT KEEP THESE STORMS FROM WEAKENING UNTIL MOVING
FURTHER EAST OF THE AREA.
FOR THE OVERNIGHT PERIOD...ANALYSIS OF A WEAK WAVE BEHIND THE MCS
ALONG WITH A (CURRENTLY) STAIONARY FRONT OVER N TN AND CONVECTIVE
INITIATION OVER W TN...INDICATES THE POSSIBILITY OF ANOTHER SHOT OF
THUNDERSTORMS. THE TIMING LOOKS TO BE MAINLY FROM 09-12Z. AS
MENTIONED PREVIOUSLY...NW AL IS THE MOST UNSTABLE AND EXPECT THIS
AREA TO BE THE MOST SUSCEPTIBLE TO STRONGER STORMS. PWATS ARE STILL
AROUND 2.0 INCHES WHICH MEANS THERE IS THE POSSIBLITY OF HEAVY
RAINFALL WITH ANY OF THESE STORMS.
ADJUSTED POPS/WX AND SKY GRIDS FOR CURRENT TRENDS ALONG WITH TEMP
ADJUSTMENTS.
&&
.PREV DISCUSSION.../ISSUED 240 PM CDT SUN JUL 12 2009/ AFTERNOON
CONVECTION HAS DEVELOPED ACROSS THE AREA TODAY AS THE PARADE OF
MCS/S AND SHORTWAVES CONTINUES. THE PARADE IS NOT OVER EITHER...AS
WE AWAIT THE ARRIVAL OF A STALLED/SLOW-MOVING COLD FRONT THAT
STILL HAS A LONG WAY TO GO BEFORE IT GETS HERE.
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
ALL INDICATIONS ARE THAT WE SHOULD SEE A BREAK IN THE PRECIP THIS
EVENING. AS SUCH...I MAY ONLY CARRY LOW CHANCE POPS FOR MOST OF THE
EVENING HOURS. HOWEVER...ALL THE MODELS ARE IN AGREEMENT IN SHOWING
DEVELOPMENT OF ANOTHER STORM COMPLEX TO THE NORTH/NORTHWEST AND
FILTERING THAT INTO THE AREA OVERNIGHT. GIVEN THE STRONG MODEL
AGREEMENT AND HIGH POPS GIVEN BY THE MOS...WILL RAISE POPS AFTER
MIDNIGHT INTO AT LEAST THE LIKELY RANGE...PERHAPS CATEGORICAL IF A
FAVORED AREA CAN BE DISCERNED. VERY HEAVY RAIN WILL BE THE MAIN
THREAT OVERNIGHT AS PWATS CROSS ABOVE 2 INCHES...AND PERHAPS GET
OVER 2.25 INCHES...WITH THE POTENTIAL FOR MULTIPLE BANDS OF RAIN.
CANNOT RULE OUT STRONG/MARGINALLY SEVERE WIND GUSTS EITHER...BUT
THIS IS A SECONDARY THREAT.
CURRENT INDICATIONS ARE THAT SOME LINGERING PCPN IS EXPECTED ON
MONDAY MORNING...WITH PERHAPS A BREAK DURING THE MID-MORNING...THEN
REDEVELOPMENT IN THE AFTERNOON. THE AFTERNOON REDEVELOPMENT HOLDS
THE GREATEST POTENTIAL FOR SEVERE ACTIVITY...ESPECIALLY IF THERE ARE
ANY BREAKS IN THE CLOUDS DURING THE MORNING HOURS TO ALLOW TEMPS TO
GET INTO THE UPPER 80S/AROUND 90 AS WE ARE FORECASTING. CAPE VALUES
OF 4-6 KJ/KG ARE BEING FORECASTED BY THE MODELS...AND AS SPC NOTED
IN THEIR DAY 2 SVR DISCUSSION...SOME OF THE AFTERNOON REDEVELOPMENT
COULD CONTAIN DAMAGING WINDS. POPS TOMORROW ARE A LITTLE MISLEADING
SINCE THE BETTER RAIN CHANCE IS EARLY IN THE MORNING...BUT SCTD
ACTIVITY SHOULD PERSIST OFF AND ON THROUGH MUCH OF THE DAY.
THE SFC FRONT SHOULD BE PUSHED DOWN TOWARD THE AREA BY THE
CONVECTION ON MONDAY...BUT WHERE IT WILL BE MONDAY NIGHT IS STILL
QUITE UNCERTAIN. FOR NOW...WILL HOLD ON TO A CHANCE POP ALL NIGHT
THOUGH ULTIMATELY THINGS MIGHT END UP DRY. SOME PATCHY FOG IS
POSSIBLE...IF NOT LIKELY...AFTER MIDNIGHT MONDAY NIGHT...AND SO IT
WILL BE INCLUDED IN THE FORECAST.
EXTENDED (TUESDAY THROUGH NEXT WEEKEND)...
THE SFC FRONT QUICKLY EITHER RETREATS OR WASHES OUT ON TUESDAY. THE
END RESULT IS THE SAME...AS SOUTHWESTERLY WINDS IN THE LOW-LEVELS
BEGIN TO PUMP A HOT AND HUMID AIRMASS INTO THE AREA. THIS WILL
CONTINUE THROUGH WEDNESDAY. WE WILL BE VERY CLOSE TO HEAT ADVISORY
CRITERIA...ESPECIALLY WEST OF I-65...BOTH DAYS. ALTHOUGH A ROGUE
SHRA/TSRA CANNOT BE RULED OUT TUESDAY OR WEDNESDAY...WILL LEAVE BOTH
DAYS DRY AT THIS TIME. SHOULD SEE PATCHY FOG AGAIN TUESDAY NIGHT IN
THE SOUPY AIRMASS.
AFTER A BRIEF PERIOD OF UPPER RIDGING NOSING INTO THE AREA...THE
TROUGH PATTERN RESUMES STARTING WEDNESDAY NIGHT WITH THE MODELS
DROPPING A FRONT TOWARD THE AREA AND POTENTIAL MCS DEVELOPMENT EVEN
FURTHER SOUTH/EAST OF THAT. WILL ADD POPS TO WEDNESDAY NIGHT...
HIGHEST IN TN...WITH JUST A SLIGHT CHANCE SOUTH OF THE TENNESSEE
VALLEY DIVIDE.
WILL KEEP DECENT RAIN CHANCES AROUND AS THE NEXT SFC FRONT JUST
SLOWLY MOVES THROUGH THE AREA THURSDAY THROUGH FRIDAY...AND PERHAPS
EVEN FRIDAY NIGHT. STILL SOME TIMING UNCERTAINTIES THERE. EVENTUALLY
THOUGH...THE DEVELOPING TROUGH PATTERN WILL GET THE FRONT THROUGH...
LEAVING WHAT CURRENTLY LOOKS LIKE A REALLY NICE WEEKEND...WITH
TEMPERATURES BELOW NORMAL AND DRY CONDITIONS.
&&
.AVIATION.../FROM 00Z TAF ISSUANCE/ NO CHANGES. VFR CONDITIONS
SHOULD PREVAIL FOR THE NEXT 5-7 HOURS AT BOTH TAF SITES. GIVEN THE
RAINFALL AND MOIST AIR MASS IN PLACE...FOG FORMATION IS
POSSIBLE...DROPPING VIS TO MVFR BY 04-05Z. TSRA IS POSSIBLE BTWN
10-14Z AS A THUNDERSTORM COMPLEX MOVES SOUTHEAST FROM AR/W TN TO N
AL POTENTIALLY DROPPING VIS TO IFR. VIS/CIG SHOULD RETURN TO VFR
AT BOTH TAF SITES BTWN 15-16Z BEFORE ANOTHER ROUND OF SHRA/TSRA
MOVES OVER REGION BEGINNING 19-20Z DUE TO A SLOW MOVING COLD
FRONT. HAVE INCLUDED SHRA ACTIVITY DURING THAT TIME FRAME GIVEN
TIMING UNCERTAINTY WITH FRONTAL MOVEMENT.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
PREV DISCUSSION...JE/23
UPDATE/AVIATION...SL.77
Hazardous weather outlook, Jul 12, 6:18 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT SUN JUL 12 2009
ALZ001>010-016-TNZ076-096-097-130630-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
718 PM CDT SUN JUL 12 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHERN MIDDLE
TENNESSEE AND NORTHEASTERN ALABAMA THIS EVENING. MOST OF THESE
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL...FREQUENT LIGHTNING...AND GUSTY WINDS TO 40 MPH.
A COOL FRONT WILL MOVE CLOSER TO THE AREA TONIGHT...AS AN UPPER
LEVEL SYSTEM PUSHES IN FROM THE NORTHWEST. THESE FEATURES SHOULD
CAUSE RAPID DEVELOPMENT OF SHOWERS AND THUNDERSTORMS LATE TONIGHT.
THE PRIMARY THREAT WITH THESE STORMS WILL BE GUSTY WINDS...LOCALLY
HEAVY RAINFALL...AND ISOLATED INSTANCES OF FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO MONDAY AS A WEAK
FRONT MOVES ACROSS THE AREA. THE PRIMARY THREAT WILL CONTINUE TO BE
LOCALLY HEAVY RAINFALL...AND THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. HOWEVER...STRONG OR DAMAGING WINDS WILL ALSO BE A THREAT
IN ANY STRONGER THUNDERSTORMS.
SHOWERS AND THUNDERSTORMS THEN RETURN TO THE AREA WEDNESDAY NIGHT
THROUGH FRIDAY AS ANOTHER COLD FRONT MOVES INTO THE REGION.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE EARLY MONDAY MORNING AND AGAIN MONDAY AFTERNOON.
KDW/SL
In the hours before
Special weather statement, Jul 12, 4:19 PM CST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
519 PM CDT SUN JUL 12 2009
ALZ009-122245-
JACKSON-
519 PM CDT SUN JUL 12 2009
...SIGNIFICANT WEATHER ALERT FOR JACKSON COUNTY UNTIL 545 PM CDT...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGDON...MOVING EAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HIGDON.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
JLL
Special weather statement, Jul 12, 8:27 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
927 PM CDT SUN JUL 12 2009
ALZ009-TNZ097-130315-
FRANKLIN-JACKSON-
927 PM CDT SUN JUL 12 2009
...SIGNIFICANT WEATHER ALERT FOR FRANKLIN AND JACKSON COUNTIES UNTIL
1015 PM CDT...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTO TO
FRANCISCO...MOVING EAST AT 35 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
PEOPLE IN FRANKLIN AND NORTHERN JACKSON COUNTIES...INCLUDING THE
CITIES OF ALTO...FRANCISCO...WINCHESTER...DECHERD...BEANS CREEK...
MAXWELL...BELVIDERE...HUNTLAND...COWAN AND LARKIN...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
JLL
Local storm report, Jul 12, 8:52 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
952 PM CDT SUN JUL 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 3 E PETERSBURG 35.33N 86.58W
07/12/2009 LINCOLN TN LAW ENFORCEMENT
911 CENTER REPORTED A TREE DOWN ON PETERSBURG CHESTNUT
RIDGE RD. TIME ESTIMATED FROM RADAR.
0905 PM LIGHTNING 11 NNE LYNCHBURG 35.42N 86.26W
07/12/2009 MOORE TN LAW ENFORCEMENT
TREE DOWN AND ON FIRE ON HWY 41A NEAR THE
BEDFORD...COFFEE...MOORE COUNTY LINE.
&&
CCROWEThunderstorm Wind, Lauderdale
- When
- July 12, 10:15 PM CST to 10:25 PM CST
- Where
- Lauderdale County, 3.67 mi WSW of Green Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.950, -87.560
A tree was blown down on CR 73 near Green Hills.
Thunderstorm Wind, Lauderdale
- When
- July 12, 10:20 PM CST to 10:30 PM CST
- Where
- Lauderdale County, 1.3 mi W of Cloverdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.932, -87.793
A tree was blown down at the intersection of highway 157 and CR 6 near Cloverdale.
Flash Flood, Madison
- When
- July 12, 10:30 PM CST to July 13, 3:30 AM CST
- Where
- Madison County, 2.29 mi S of Madison Xrds to 1.27 mi NNE of Jeff
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.867, -86.716
Two feet of water was reported by a highway patrol unit on Carters Gin Road in the Toney area.
Thunderstorm Wind, Madison
- When
- July 12, 10:35 PM CST to 10:40 PM CST
- Where
- Madison County, 1.87 mi SE of Cluttsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.809, -86.750
A tree was blown down on Nick Davis road in the Harvest area.
Flash Flood, Madison
- When
- July 12, 10:40 PM CST to July 13, 3:40 AM CST
- Where
- Madison County, 1.49 mi NE of Huntsville to 1.79 mi NE of Huntsville
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 34.744, -86.600
Flash flooding from intense rainfall rates from strong to severe thunderstorms caused Cook Avenue to be closed.
Thunderstorm Wind, Madison
- When
- July 12, 11:15 PM CST to 11:22 PM CST
- Where
- Madison County, 0.69 mi S of Berkley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.620, -86.430
Trees and power lines were blown down on Wilson Mann road.
Thunderstorm Wind, Madison
- When
- July 12, 11:17 PM CST to 11:22 PM CST
- Where
- Madison County, 0.89 mi SW of Cave Spg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -86.430
Trees and power lines were blown down on Richard Branum Drive.
Thunderstorm Wind, Madison
- When
- July 12, 11:25 PM CST to 11:30 PM CST
- Where
- Madison County, 1.33 mi WNW of New Hope
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.540, -86.420
Trees and power lines down on Lemley Circle in New Hope.
Thunderstorm Wind, Marshall
- When
- July 12, 11:40 PM CST to 11:50 PM CST
- Where
- Marshall County, Arab
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.320, -86.500
Trees and power lines were blown down in Arab, especially on Brindley Mountain.
Thunderstorm Wind, Marshall
- When
- July 12, 11:40 PM CST to 11:50 PM CST
- Where
- Marshall County, 2.99 mi SSW of Guntersville Muni Ar
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.360, -86.290
Trees and power lines were blown down in Guntersville. At one point, 1,500 customers were without power, mainly in the Sand Mountain area.
Thunderstorm Wind, Marshall
- When
- July 13, 12:00 AM CST to 12:10 AM CST
- Where
- Marshall County, 0.57 mi E of Boaz
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 34.200, -86.160
Trees and power lines were blown down in Boaz.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Virginia, July 12, 2009$3.1 million · 1.75 in hail · 36 events
- Flash Flooding and Damaging Winds in Georgia, July 12 to 13, 20091 injured · $1.2 million · 50 kt wind · 9 events
- Damaging Winds and Lightning Strikes in Tennessee, July 12, 2009$470,000 · 60 kt wind · 19 events
- Damaging Wind and Lightning Strike in Arkansas, July 12 to 13, 2009$1.0 million · 50 kt wind · 3 events
- Damaging Winds in Kansas, July 12, 2009$155,000 · 70 kt wind · 7 events
- Hail and Damaging Winds in Virginia, July 12, 2009$60,000 · 1 in hail · 10 events
- Flash Flood and Hail in Alabama, July 12 to 16, 2009$41,000 · 50 kt wind · 9 events
- Hail and Damaging Wind in Colorado, July 12, 2009$20,000 · 1 in hail · 8 events
- Flash Flood and Damaging Winds in North Carolina, July 12 to 13, 2009$15,000 · 50 kt wind · 12 events
- Flash Flood in West Virginia, July 12, 2009$25,000 · 1 event
- Damaging Wind and Heavy Rain in Kentucky, July 12, 2009$20,000 · 52 kt wind · 2 events
- Flash Flood and Hail in Wyoming, July 12, 2009$15,000 · 1.25 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 177637, 177635, 191394, 177639, 177669, 177645, 177652, 177646, 177648, 177649, 177651.